# SDR DL72K960706

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Clip
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, FS 1342 BULKHEAD AND UPPER ATTACH CLIP CRACKED 1.5 INCH AT RT SIDE AND CRACKED BEYOND STOP DRILL ON LT SIDE.  REPAIRED PER MM 53-11-0.
